# SDR U2RA201705120002

- Difficulty date: February 16, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 65B03500
- Condition: Loose
- Location: Rt Horiz Stab
- Part time: 62,124 hours, 9,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE AT STATION 440 JUST AFT OF LEADING EDGE HAS REPAIR WITH AREA OF PEELING PAINT AND POSSIBLE LOOSE FASTENERS. REMOVED AND REPLACED PREVIOUS REPAIR IN ACCORDANCE WITH SRM 55-10-01-2R-6. APPLIED PAINT TOP COAT.
